Research Repository

Inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality. Tamkang Journal of Mathematics, 47 (2). 221 - 236. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Jensen's inequality; non-negative
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:28
Last Modified: 19 Aug 2019 23:29
URI: http://vuir.vu.edu.au/id/eprint/33393
DOI: https://doi.org/10.5556/j.tkjm.47.2016.1904
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar